Access count of this item: 81

Files in This Item:
File Description SizeFormat 
0942-15.pdf285.81 kBAdobe PDFView/Open
Title: Modular varieties associated to quaternion unitary groups of degree 2(Deformations of Group Schemes and Number Theory)
Authors: HAMAHATA, Yoshinori
Author's alias: 浜畑, 芳紀
Issue Date: Apr-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 942
Start page: 168
End page: 171
Appears in Collections:Deformations of Group Schemes and Number Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.